Alert archive / New Mexico / High Wind Watches in 2012
High Wind Watch 2, NWS El Paso, TX
NWS El Paso, TX issued this high wind watch at Mar 16, 2012, 3:09 PM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 18, 2012, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2012, 3:09 PM MDT (21:09 UTC)
- In effect from
- Mar 18, 2012, 10:00 AM MDT
- Expired
- Mar 17, 2012, 1:32 PM MDT
- In force
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3846 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
912 WWUS74 KEPZ 162109 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 309 PM MDT FRI MAR 16 2012 ...STRONG WINDS AND BLOWING DUST POSSIBLE OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS WEEKEND... .A LARGE AND COMPLEX STORM SYSTEM WILL APPROACH THE AREA THIS WEEKEND. AS IT DOES...WIND SPEEDS WILL INCREASE ACROSS THE REGION AS STRONG WINDS ALOFT MIX DOWN TO THE SURFACE BY SATURDAY AFTERNOON. WINDS WILL STRONGEST OVER PORTIONS OF SOUTHWEST NEW MEXICO WHERE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH MAY OCCUR ON SATURDAY. SOME BLOWING DUST MAY ALSO OCCUR IN DUST PRONE AREAS. AS THE SYSTEM MOVES CLOSER ON SUNDAY...VERY STRONG WINDS ALOFT... COMBINED WITH A TIGHTENING PRESSURE GRADIENT WILL RESULT IN VERY STRONG SOUTHWESTERLY WINDS ACROSS THE AREA SUNDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS 60 MPH MAY BE POSSIBLE. CONSIDERABLE BLOWING DUST MAY OCCUR WHICH MAY REDUCE VISIBILITIES TO LESS THAN A MILE IN SOME AREAS...ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. WINDS WILL GRADUALLY DIMINISH SUNDAY NIGHT BUT WILL REMAIN WINDY ON MONDAY. NMZ401>409-171200- /O.NEW.KEPZ.WI.Y.0009.120317T1800Z-120318T0200Z/ /O.NEW.KEPZ.HW.A.0002.120318T1600Z-120319T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT 309 PM MDT FRI MAR 16 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * EVENT: SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE POSSIBLE ON SATURDAY AFTERNOON. MUCH STRONGER WINDS ARE EXPECTED TO OCCUR ON SUNDAY WITH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING: ON SATURDAY...WINDS WILL BEGIN TO INCREASE IN THE AFTERNOON AND REMAIN STRONG INTO THE EARLY EVENING HOURS. ON SUNDAY...WINDS WILL QUICKLY INCREASE BY MID MORNING AND WILL PEAK DURING THE MID TO LATE AFTERNOON. WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. * IMPACT: DRIVING CONDITIONS MAY BE AFFECTED BY REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG AFFECTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: SOME BLOWING DUST WILL OCCUR SATURDAY AFTERNOON OVER PORTIONS OF SOUTHWEST NEW MEXICO. VISIBILITIES MAY BE REDUCED DOWN TO 3 TO 5 MILES IN DUST PRONE AREAS. CONSIDERABLE BLOWING DUST AND SAND IS EXPECTED ON SUNDAY WITH VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME AREAS...ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NMZ410>417-TXZ418>424-171200- /O.NEW.KEPZ.HW.A.0002.120318T1600Z-120319T0300Z/ NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GARFIELD...HATCH...RADIUM SPRINGS... LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 309 PM MDT FRI MAR 16 2012 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * EVENT: SOUTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ON SATURDAY AFTERNOON. MUCH STRONGER WINDS ARE EXPECTED TO OCCUR ON SUNDAY WITH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING: ON SATURDAY...WINDS WILL BEGIN TO INCREASE IN THE AFTERNOON AND REMAIN STRONG INTO THE EARLY EVENING HOURS. ON SUNDAY...WINDS WILL QUICKLY INCREASE BY MID MORNING AND WILL PEAK DURING THE MID TO LATE AFTERNOON. WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. * IMPACT: DRIVING CONDITIONS MAY BE AFFECTED BY REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG AFFECTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: SOME BLOWING DUST MAY OCCUR SATURDAY AFTERNOON OVER PORTIONS OF SOUTHWEST NEW MEXICO. CONSIDERABLE BLOWING DUST AND SAND IS EXPECTED ON SUNDAY WITH VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME AREAS...ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LUNDEEN
2 follow-up statements
713 WWUS74 KEPZ 171112 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 512 AM MDT SAT MAR 17 2012 ...STRONG WINDS AND BLOWING DUST POSSIBLE OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS WEEKEND... .A LARGE AND COMPLEX STORM SYSTEM WILL APPROACH THE AREA TODAY AND SUNDAY. AS IT DOES...WIND SPEEDS WILL INCREASE ACROSS THE REGION AS STRONG WINDS ALOFT MIX DOWN TO THE SURFACE THIS AFTERNOON. WINDS WILL BE STRONGEST OVER PORTIONS OF SOUTHWEST NEW MEXICO. SOME BLOWING DUST MAY ALSO OCCUR IN DUST PRONE AREAS. AS THE SYSTEM MOVES CLOSER ON SUNDAY...VERY STRONG WINDS ALOFT... COMBINED WITH A TIGHTENING PRESSURE GRADIENT WILL RESULT IN VERY STRONG SOUTHWESTERLY WINDS ACROSS THE AREA SUNDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 35 TO 50 MPH WITH GUSTS 60 MPH ARE POSSIBLE. CONSIDERABLE BLOWING DUST MAY OCCUR WHICH MAY REDUCE VISIBILITIES TO LESS THAN A MILE IN SOME AREAS...ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. WINDS WILL GRADUALLY DIMINISH SUNDAY NIGHT BUT WILL REMAIN WINDY ON MONDAY. NMZ410>417-TXZ418>424-172200- /O.EXA.KEPZ.WI.Y.0009.120317T1800Z-120318T0200Z/ /O.CON.KEPZ.HW.A.0002.120318T1600Z-120319T0300Z/ NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GARFIELD...HATCH...RADIUM SPRINGS... LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 512 AM MDT SAT MAR 17 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * EVENT: SOUTHWEST WINDS OF 25 TO 35 MPH. MUCH STRONGER WINDS ARE EXPECTED TO OCCUR ON SUNDAY WITH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * TIMING: ON SATURDAY...WINDS WILL BEGIN TO INCREASE IN THE MID TO LATE AFTERNOON AND REMAIN STRONG INTO THE EARLY EVENING HOURS. ON SUNDAY...WINDS WILL QUICKLY INCREASE BY MID MORNING AND WILL PEAK DURING THE MID TO LATE AFTERNOON. WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. * IMPACT: DRIVING CONDITIONS MAY BE AFFECTED BY REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG AFFECTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: SOME BLOWING DUST MAY OCCUR SATURDAY AFTERNOON OVER PORTIONS OF SOUTHWEST NEW MEXICO. CONSIDERABLE BLOWING DUST AND SAND IS EXPECTED ON SUNDAY WITH VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NMZ401>409-172200- /O.CON.KEPZ.WI.Y.0009.120317T1800Z-120318T0200Z/ /O.CON.KEPZ.HW.A.0002.120318T1600Z-120319T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT 512 AM MDT SAT MAR 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * EVENT: SOUTHWEST WINDS OF 30 TO 40 MPH. MUCH STRONGER WINDS ARE EXPECTED TO OCCUR ON SUNDAY WITH SUSTAINED SPEEDS OF 40 TO 50 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING: ON SATURDAY...WINDS WILL BEGIN TO INCREASE IN THE EARLY AFTERNOON AND REMAIN STRONG INTO THE EARLY EVENING HOURS. ON SUNDAY...WINDS WILL QUICKLY INCREASE BY MID MORNING AND WILL PEAK DURING THE MID TO LATE AFTERNOON. WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. * IMPACT: DRIVING CONDITIONS MAY BE AFFECTED BY REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG AFFECTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: SOME BLOWING DUST WILL OCCUR SATURDAY AFTERNOON OVER PORTIONS OF SOUTHWEST NEW MEXICO. VISIBILITIES MAY BE REDUCED DOWN TO 3 TO 5 MILES IN DUST PRONE AREAS. CONSIDERABLE BLOWING DUST AND SAND IS EXPECTED ON SUNDAY WITH VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME AREAS...ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HEFNER
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
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Mar 16, 2:26 PM MDT, 43 minutes earlier.
Area forecast discussion, Mar 16, 2:26 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
226 PM MDT FRI MAR 16 2012
.SYNOPSIS...
A LARGE AND COMPLEX STORM SYSTEM WILL MOVE INTO THE AREA LATE THIS
WEEKEND. STRONG WINDS AND BLOWING DUST WILL OCCUR OVER PORTIONS OF
SOUTHWEST NEW MEXICO AHEAD OF THIS SYSTEM SATURDAY AFTERNOON. MUCH
STRONGER WINDS AND MORE BLOWING DUST AND SAND WILL OCCUR BY SUNDAY
AFTERNOON AREA WIDE. ADDITIONALLY...SNOW SHOWERS WILL OCCUR OVER
THE SOUTHWEST MOUNTAINS OF NEW MEXICO BY SUNDAY AFTERNOON. THE
SYSTEM IS EXPECTED TO REMAIN OVER THE AREA THROUGH TUESDAY
MORNING. SNOW SHOWERS WILL CONTINUE OVER THE MOUNTAINS...AND AREA
TEMPERATURES WILL BE MUCH COOLER WITH A TEMPERATURES NEAR FREEZING
FOR SOME DESERT LOWLAND AREAS. RAIN MIXED WITH SNOW MAY ALSO OCCUR
MONDAY THROUGH MONDAY NIGHT FOR PORTIONS OF THE DESERT LOWLANDS.
DRY CONDITIONS WILL RETURN TO THE AREA BY LATE TUESDAY WITH WARMER
TEMPERATURES EXPECTED FOR WEDNESDAY AND THE REMAINDER OF NEXT
WEEK.
&&
.DISCUSSION...
MODELS REMAIN ON TRACK TO BRING A LARGE PACIFIC STORM SYSTEM INTO
THE REGION BY LATE SUNDAY. CURRENTLY...THE SYSTEM IS STILL
DEVELOPING JUST OFF THE WEST COAST OF CALIFORNIA AND WILL BEGIN
MOVING INLAND TOWARD THE AREA TONIGHT. AS IT APPROACHES THE AREA
SOUTHWESTERLY WINDS WILL BEGIN TO INCREASE INTO THE WINDY CATEGORY
BY SATURDAY AFTERNOON. THE WIND SPEED INCREASE WILL BE DRIVEN
MAINLY BY DEEP MIXING OF STRONGER WINDS ALOFT WITH THE SURFACE
BOUNDARY LAYER. THE PRESSURE GRADIENT WILL REMAIN SOMEWHAT WEAK
THROUGH TOMORROW. SOME BLOWING DUST WILL BE POSSIBLE OVER DUST
PRONE AREAS OF THE DESERT LOWLANDS OF SOUTHWEST NEW MEXICO BY
TOMORROW AFTERNOON. A WIND ADVISORY WILL BE ISSUED FOR PORTIONS OF
SOUTHWEST NEW MEXICO WHERE WIND SPEEDS MAY EXCEED ADVISORY LIMITS.
TEMPERATURES WILL BE WARM AGAIN TOMORROW WITH NEAR RECORD HIGHS
POSSIBLE IN SOME AREAS.
BY SUNDAY...THE STORM SYSTEM WILL BE ROUGHLY CENTERED OVER
NORTHERN ARIZONA BY THE AFTERNOON. STRONG WINDS ALOFT FLOWING
AROUND THE SOUTHERN FLANK OF THE SYSTEM WILL MOVE OVER THE AREA BY
MID DAY SUNDAY. WINDS ARE EXPECTED TO BECOME VERY WINDY AND WILL
LIKELY REACH WARNING CRITERIA BY MID DAY TO MID AFTERNOON. SPEEDS
IF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WINDS WILL
BE STRONGEST ALONG EASTERN SLOPES AND THROUGH GAPS AND EXPOSED
RIDGELINES OF AREA MOUNTAINS. A HIGH WIND WATCH WILL BE ISSUED FOR
ALL OF THE FORECAST AREA ON SUNDAY FOR THE EXPECTED STRONG WINDS.
CONSIDERABLE BLOWING DUST IS ALSO EXPECTED WITH VISIBILITIES
POSSIBLY DROPPING TO LESS THAN A MILE IN DUST PRONE AREAS...
ESPECIALLY ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. WINDS WILL
BEGIN TO DIMINISH AFTER AN ASSOCIATED COLD FRONT MOVES THROUGH THE
AREA AND DROPS TEMPERATURES SUNDAY EVENING.
ALONG WITH THE WINDS...THE SYSTEM WILL BRING SNOW SHOWERS TO THE
MOUNTAINS OF SOUTHWEST NEW MEXICO AND SOUTHEASTERN ARIZONA.
UPSLOPE CONDITIONS THERE WILL ENHANCE SNOW ACCUMULATION OVER THE
MOUNTAINS OF THE GILA REGION AS THE SYSTEM SLOWLY MAKES ITS WAY
THROUGH THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. AS MUCH AS 11
INCHES OF SNOW MAY BE POSSIBLE FOR THE HIGHER ELEVATIONS WITH
LESSER AMOUNTS AT LOWER ELEVATIONS. INITIALLY...SNOW LEVELS WILL
START OUT AT AROUND 8000 FEET SUNDAY AFTERNOON BUT WILL QUICKLY
DROP TO 6000 FEET BY THE EVENING AND DOWN TO 4500 FEET BY MONDAY
MORNING FOR THE GILA REGION. A WINTER STORM WATCH WILL BE ISSUED
FOR THE LOWER GILA REGION FOR SUNDAY AFTERNOON THROUGH EARLY
TUESDAY.
WHILE THE SACRAMENTO MOUNTAINS ARE NOT IN THE BEST POSITION FOR A
LOT OF SNOW FROM THIS SYSTEM...PORTIONS OF THE SAC MOUNTAINS MAY
RECEIVE BETWEEN 3 TO 7 INCHES FROM THIS STORM SYSTEM SUNDAY NIGHT
THROUGH EARLY TUESDAY MORNING. REGARDING THE LOWLANDS TEMPERATURES
WILL DROP SIGNIFICANTLY EARLY MONDAY THROUGH TUESDAY WHICH MAY
CAUSE SOME OF THE RAIN SHOWERS TO BECOME MIXED WITH SNOW OR BECOME
ALL SNOW. AT THIS TIME...NO SIGNIFICANT ACCUMULATIONS OF LOWLAND
SNOW ARE ANTICIPATED. BEST CHANCE FOR LOWLAND SNOW WOULD BE THE
BOOTHEEL OF NEW MEXICO OR AREAS ADJACENT TO THE HIGHER MOUNTAINS.
WILL CONTINUE TO MONITOR IF THE SITUATION CHANGES. AS THE SYSTEM
MOVES THROUGH THE REGION...WINDS WILL REMAIN STRONG ON MONDAY WITH
WIND SPEEDS IN THE WIND CATEGORY BUT MORE OUT OF THE WEST. DAY
TIME TEMPERATURES WILL BE PRIMARILY IN THE MID 50S FOR MOST
LOWLAND AREAS MONDAY AND TUESDAY.
PRECIPITATION CHANCES WILL DIMINISH AND END BY LATE TUESDAY AS THE
SYSTEM SHIFTS FURTHER TO THE EAST AND DRIER...MORE STABLE AIR
MOVES IN BEHIND THE SYSTEM. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL ON TUESDAY BUT WILL BEGIN TO REBOUND ON WEDNESDAY. WHEN
MOST AFTERNOON TEMPERATURES ARE EXPECTED TO BE IN THE 60S FOR THE
LOWLANDS. TEMPERATURES WILL BE EVEN WARMER ON THURSDAY AND FRIDAY
AS HIGH PRESSURE BUILDS OVER THE REGION. DRY AND WARM CONDITIONS
ARE EXPECTED TO PERSIST INTO NEXT WEEKEND.
&&
.AVIATION...VALID 17/00Z-18/00Z.
VFR THROUGH MIDDAY SATURDAY WITH A FEW PERIODS OF SCT-BKN MIDDLE
AND HIGH CLOUDS. VSBY P6SM. WINDS GENERALLY LIGHT OVERNIGHT INTO
MIDDAY...THEN SOUTHWEST TO WEST AT 20 TO 30 KTS WITH HIGHER GUSTS
SATURDAY AFTERNOON. MODERATE OR GREATER LOW LEVEL MECHANICAL TURBC
IS LIKELY SATURDAY AFTERNOON AND EVENING.
&&
.FIRE WEATHER...
A STRONG PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED SURFACE COLD
FRONT WILL CROSS THE AREA LATE SUNDAY INTO TUESDAY. SOUTHWEST WINDS
AHEAD OF THAT SYSTEM WILL KEEP THE AREA VERY WARM AND DRY INTO THE
WEEKEND WITH AFTERNOON TEMPERATURES 10 TO 15 DEGREES ABOVE NORMAL.
WINDS GENERALLY LIGHT THIS EVENING INTO SATURDAY MORNING...THEN
BECOMING BREEZY FROM THE SOUTHWEST SATURDAY AFTERNOON WITH SUSTAINED
WINDS OF 20 TO 30 MPH AND GUSTS OF 35 TO 45 MPH. MINIMUM HUMIDITY IN
THE SINGLE DIGITS ACROSS THE LOWLANDS SATURDAY AND IN THE LOW TO MID
TEENS ACROSS HIGHER ELEVATIONS. THE STRONG WINDS AND LOW HUMIDITY
WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS SATURDAY. A RED FLAG
WARNING IS IN EFFECT FROM LATE SATURDAY MORNING INTO SATURDAY NIGHT.
THIS SYSTEM WILL ALSO MOST LIKELY BRING HIGH WINDS ACROSS THE AREA
SUNDAY ALONG WITH THE CHANCE FOR RAIN AND SNOW SHOWERS LATE SUNDAY
AND MONDAY. COLDER AND CONTINUED BREEZY TUESDAY AS THAT LOW PRESSURE
SYSTEM MOVES OUT INTO THE SOUTHERN PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 53 85 56 78 46 / 0 0 0 0 20
SIERRA BLANCA 47 83 51 75 41 / 0 0 0 0 10
LAS CRUCES 47 82 50 75 36 / 0 0 0 10 20
ALAMOGORDO 49 80 56 73 41 / 0 0 0 10 30
CLOUDCROFT 37 60 35 51 20 / 0 0 0 10 50
TRUTH OR CONSEQUENCES 47 79 48 64 35 / 0 0 0 20 40
SILVER CITY 40 68 39 55 31 / 0 0 0 50 60
DEMING 42 79 44 66 37 / 0 0 0 20 30
LORDSBURG 41 78 46 65 37 / 0 0 0 30 50
WEST EL PASO METRO 53 83 56 76 44 / 0 0 0 0 20
DELL CITY 39 80 41 74 33 / 0 0 0 0 10
FORT HANCOCK 50 87 53 81 50 / 0 0 0 0 10
LOMA LINDA 47 78 48 68 37 / 0 0 0 0 20
FABENS 51 85 53 78 49 / 0 0 0 0 10
SANTA TERESA 46 83 48 77 38 / 0 0 0 0 20
WHITE SANDS HQ 51 81 54 73 45 / 0 0 0 10 20
JORNADA RANGE 36 82 39 74 32 / 0 0 0 10 20
HATCH 40 80 43 71 35 / 0 0 0 10 30
COLUMBUS 44 77 49 68 41 / 0 0 0 10 20
OROGRANDE 51 83 53 75 36 / 0 0 0 0 20
MAYHILL 41 68 43 57 30 / 0 0 0 10 40
MESCALERO 35 67 37 59 23 / 0 0 0 10 50
TIMBERON 34 70 33 60 29 / 0 0 0 10 30
WINSTON 40 72 43 49 30 / 0 0 0 50 80
HILLSBORO 47 75 45 59 31 / 0 0 0 30 60
SPACEPORT 41 80 42 69 30 / 0 0 0 10 30
LAKE ROBERTS 30 66 35 54 27 / 0 0 0 50 80
HURLEY 40 72 39 56 30 / 0 0 0 40 60
CLIFF 34 75 43 64 31 / 0 0 0 50 80
MULE CREEK 26 72 31 56 21 / 0 0 0 60 80
FAYWOOD 40 73 42 58 32 / 0 0 0 30 60
ANIMAS 42 79 49 65 31 / 0 0 0 30 50
HACHITA 40 81 46 69 32 / 0 0 0 20 30
ANTELOPE WELLS 45 80 43 63 40 / 0 0 0 20 30
CLOVERDALE 41 74 41 57 32 / 0 0 0 30 50
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 10 PM MDT SATURDAY FOR NMZ110>113.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NMZ112.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NMZ401>417.
WIND ADVISORY FROM NOON TO 8 PM MDT SATURDAY FOR NMZ401>409.
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH LATE MONDAY
NIGHT FOR NMZ401-402.
TX...RED FLAG WARNING FROM 11 AM TO 10 PM MDT SATURDAY FOR TXZ055-056.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR TXZ055-056.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
TXZ418>424.
&&
04/21Hazardous weather outlook, Mar 16, 8:05 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 805 AM MDT FRI MAR 16 2012 NMZ401>417-TXZ418>424-171415- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 805 AM MDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS WILL BEGIN TO INCREASE ON SATURDAY. WE WILL SEE WINDY CONDITIONS ON SATURDAY WITH A FEW AREAS OF BLOWING DUST. ON SUNDAY IT WILL BE VERY WINDY WITH WIDESPREAD AREAS OF BLOWING DUST. MONDAY WILL BE WINDY...COOLER WITH A CHANCE FOR SEVERAL INCHES OF SNOW IN AREA MOUNTAINS. THE REST OF NEXT WEEK WILL BE COOL AND DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 6:56 AM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 38 hr |
| Mar 16, 1:44 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Lincoln, Otero, Sierra | 41 hr |
| Mar 16, 3:09 PM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 29 hr |
| Mar 16, 3:10 PM MDT | Winter Storm Watch | EPZ | Grant, Hidalgo | 24 hr |
Nearby
High Wind Watches in New Mexico, 2012High Wind Watches in Texas, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.